American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10K30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Harald Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 957-1041. MR 508447.
Abstract, references, and article information   
View Article: PDF

[2] William A. Veech. Topological dynamics. Bull. Amer. Math. Soc. 83 (1977) 775-830. MR 0467705.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1